Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from migraine since childhood. Taken Excedrin, Vasograin. Any alternate medication with less side effects?

I am a 63 year old female suffering from migraine from the age of 6. Yes I was diagonised with migraine and have undergone many tests and taken different treatment for this over the years. I lived in Dubai for the past 33 years and my last medication was Excedrin tablets. Now that I am back in India for good I have started on Vasograin due to non-availability of Excedrin in India. Could you please advise me the side effects of Vasograin and if there is any other alternative with no severe side effects. Please help me as I get these headaches almost every morning. Thank you. Rose Sydenham
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013

Thanks for posting your query.

Vasograin and excedrin are almost the same medication. these medicine contains paracetamol and aspirin and prone to cause gastric upset. You should go for Headset (containing sumantriptan and naprosyn).

You should also take migraine preventing medication such as propranolol/ divalproex/ flunarizine.

You should also consult with physician with advised medication on written prescription.


Dr. Mayank Bhargava
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor